Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the dosage of Amlodipine?

Hi there - I was prescribed Amlodipine 5 ml on 4/24/12 - prescribed Avalide 300/25 mg on 8/19/13 - started having side effects around 10/2013. I was also going thru a very stressful time in my life with caregiving for my elderly parents & getting kids off to college. My Dr said my symptoms were caused by anxiety. On 6/17/17 my Dr upped my Amlodipine to 10 ml. I stayed on the 10 ml until 7/7/2017 until I could no longer function with the horrific side effects. At that time is when I discovered a forum for Amlodipine where everyone had the same side effects as me. Now, my question to you is, was I given a toxic dose of RX s? Because I have read that there is a interaction between Amlodipine & Irbesartan (Avalide)- please advise - thank you!
Fri, 27 Jul 2018
Report Abuse
Cardiologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I would explain that it is OK to take Amlodipine and Irbesartan concomitantly.

There are no interactions between these drugs.

So, there is nothing to worry about!

Hope you will find this answer helpful!

Kind regards,
Dr. Iliri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What is the dosage of Amlodipine?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I would explain that it is OK to take Amlodipine and Irbesartan concomitantly. There are no interactions between these drugs. So, there is nothing to worry about! Hope you will find this answer helpful! Kind regards, Dr. Iliri